On a Global Descent Method for Polynomials.
Numerische Mathematik, Tome 45 (1984), pp. 227-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
zeros of polynomials, complex polynomial, descent algorithm, Cauchy radius, root-finding algorithm, Newton method, numerical experiments
@article{NUMA_1984__45_132965,
author = {Stephan Ruscheweyh},
title = {On a {Global} {Descent} {Method} for {Polynomials.}},
journal = {Numerische Mathematik},
pages = {227--240},
year = {1984},
volume = {45},
zbl = {0553.65028},
url = {http://geodesic.mathdoc.fr/item/NUMA_1984__45_132965/}
}
Stephan Ruscheweyh. On a Global Descent Method for Polynomials.. Numerische Mathematik, Tome 45 (1984), pp. 227-240. http://geodesic.mathdoc.fr/item/NUMA_1984__45_132965/